Classification of Nonoscillatory Solutions of Nonlinear Dynamic Equations on Time Scales
We study the asymptotic behavior of nonoscillatory solutions of nonlinear dynamic equations on time scales. More precisely, all eventually monotone solutions of nonlinear dynamic equations can be divided into several disjoint subsets by means of necessary and sufficient integral conditions. Examples are given to illustrate some of our main results.
O. Ozturk and E. Akin, "Classification of Nonoscillatory Solutions of Nonlinear Dynamic Equations on Time Scales," Dynamic Systems and Applications, vol. 25, no. 2019-01-04, pp. 219-235, Dynamic Publishers, Jan 2016.
Mathematics and Statistics
International Standard Serial Number (ISSN)
Article - Journal
© 2016 Dynamic Publishers, All rights reserved.
01 Jan 2016